On a Certain First-Order Differential Equation with Delay
- 3 Downloads
We consider the Cauchy problem for a first-order quasilinear differential equation with delayed argument of neutral type, and obtain sufficient conditions of existence and uniqueness of its solutions. Proofs of the solvability of nonlinear problems, estimates of solutions, and constructions of approximate methods are based on Chaplygin-type theorems on differential inequalities.
Keywords and phrasesdifferential equation delay monotonic operator problem Cauchy solvability
AMS Subject Classification34K10 34K40
Unable to display preview. Download preview PDF.
- 2.N. V. Azbelev, V. P. Maksimov, and L. F. Rakhmatullina, Elements of the Modern Theory of Functional-Differential Equations. Methods and Applications [in Russian], Institute of Computer Science, Moscow (2002).Google Scholar
- 3.N. V. Azbelev and L. F. Rakhmatullina, “On functional-differential inequalities and monotonic operators,” in: Functional-Differential Equations [in Russian], Perm Polytech. Inst., Perm (1986), pp. 3–9.Google Scholar
- 4.L. M. Berezansky and A. S. Larionov, “Positivity of the Cauchy matrix of a linear functionaldifferential equation,” Differ. Uravn., 24, No. 11, 1843–1854 (1988).Google Scholar
- 5.S. A. Gusarenko and A. I. Domoshnitsky, “On asymptotic properties of first-order linear functionaldifferential equations,” Differ. Uravn., 15, No. 12, 2090–2103 (1989).Google Scholar
- 8.Yu. A. Mitropol’sky, C. Lila, and A. A. Martynyuk, “On some researches of V. Lakshmikantham in the theory of differential equations and their applications,” Differ. Uravn., 22, No. 4, 555–572 (1986).Google Scholar
- 9.E. Pinney, Ordinary Difference-Differential Equations, Univ. of California Press, Berkeley–Los Angeles (1958).Google Scholar